# SDR QMLA2018071618084

- Difficulty date: July 16, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N132LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3970
- Aircraft time: 5,624 hours, 14,373 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 350A31200202
- Condition: Cracked
- Location: Main Rotor
- Component: Ava Assembly, Airbus
- Component part number: 350A31003306
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AIRWORTHINESS CHECK OF THE MRH, IT WAS NOTICED A FINE LINE WITH SOME WEAR MUD. FURTHER INSPECTION LED TO THE CONFIRMATION OF A CRACK. APPROXIMATELY 1" LONG.
